# SDR R61A2021103100841

- Difficulty date: October 31, 2021
- Submitted: October 31, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,296 hours, 23,374 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17000084
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MAJOR LH HORZ STAB RIB 11A AND 12A BETWEEN FRONT SPAR AND MID SPAR IS CRACKED. BOTH RIBS REPLACED PER JC 170EO-55-10-0004-1
